# SDR ERAA082941

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 412040366105
- Part serial: A900168
- Condition: Corroded
- Location: Main Rotor
- Part time: 12,867 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST ASSY HAS PITTING, CORROSION INSIDE OF MAST POST, FROM 1 1/2 - 3 INCHES FROM TOP OF MAST, LOWER CONE WEAR SLEEVE SOUNDS DEBONDED, EXCESS WEAR, MAST NUT HAS DAMAGED THREADS. OVERHAULED MAST ASSY IAW 412 CR&O.  INSTALLED NEW MAST POLE, NEW BEARINGS, NEW LOCK BEARING, NEW NUT, NEW SEAL, ASSEMBLED IAW 412 CR&O, TB 412-96-137, TB412-98-150. COMPLIED WITH TB412-96-134.TB412-98-150.
